# SDR CA980915022

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-310
- Engine: Lyc TIO540A2B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 43515000
- Condition: Loose
- Location: Pax Door Hinge
- Part time: 579 hours
- Component: 41420002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER DOOR HINGE FOUND LOOSE.  NEW HINGE HARDWARE OBTAINED FROM PIPER DEALER RECENTLY INSTALLED.  THE HINGE PIN WAS FOUND TO HAVE A DIAMETER OF .089 INCH.  A HINGE PIN WITH A DIAMETER OF .091 INCH WAS INSTALLED WHICH ELIMINATED ANY LOOSENESS OR PLAY.  A LOOSE HINGE PIN COULD CONTRIBUTE TO THE DOOR OPENING IN-FLIGHT.
